# SDR SWAA2015122247342

- Difficulty date: December 18, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 36,618 hours, 25,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7971637
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT AFT EMERGENCY LIGHT LENS BROKEN.  R & R LENS IAW MM.
